No, no direct experience with those.
I have tried “many” other kinds, including various types I picked up on my travels in China. They have had all variety of bumps, spikes, magnetics, gel- you name it.
Generally speaking, my experience is that they wear out quickly, or worse, get stinky.
All that aside, try it you might like it.
For another option see this thread that just popped up in the Main Forum.
As i’m here to tell you that i was suffering from my foot pain for past 4 days, as i use to play soccer, i got patch while playing and my leg was aching too severe.. So any one please let me know what to do??
Discover the hidden source of targeted traffic that unearths eager buying customers, drives them straight to your site, and literally explodes your profits almost overnight at just simple click [url=http://uniquearticlepro.com/] unique article wizard.[/url]
I go to my GBS doctor tuesday i will talk to him about my pain, Seems my big toe is fractured I received another call from urgent care and the tip of my big toe is broken I dont know if that means it is fractured in two places or not it is a little confusing I go to an ortho guy on tuesday as well.My mom has me wearing a regular shoe and my brace. it really hurts. i think she thinks i am being a baby about the pain. THey are going on vacation tuesday so I am having a friend stay over. But I guess i will be back to driving because no one will be here to give me rides.
i have found and have a newspaper artcle on veternary meds and gbs. i use veternary horse limament on my feet and hands.it has a spermint smell. you can get it at a local horse stable or where they sell merchandise for horses. you may also be able to get it at a vet who deals with horses. it is reasonably priced and you get a good size bottle.
Yes the foot pain is worse on some days. Usually I wear two pairs of socks, 24/7.
Please, please be careful with the heating pads. I hate the timer or thermostat that makes them turn off, but know it’s needed.
My aunt had severe burns because having decreased sensation in a foot means you can’t tell when the foot is too hot, whether from a heating pad, hot bath water or soaks, or hot cement or sand in the summer.
With the “minor” burns and injuries from the above, we have the additional problem of not even noticing the injury until infection has set in (decreased sensation) and then the circulation down to our extremities is reduced keeping blood carrying the oxygen and antibiotics where they should be going from getting to their destination.
Talk about a Catch-22.
Lyrica has made a dramatic difference. Started low at 50mg two or three times a day and worked my way up a bit and noticed help almost immediately.
Welcome to the forum, but it is always difficult to hear of someone so young having to go through this illness. Some of the things that you are feeling can only be understood by those of us who have been there, so don’t get too upset if your parents don’t seem to. Maybe they just want so much for their daughter to be well, & to put it all behind them. Few can understand the residuals that most of us are left with; please watch the amount of rest that you are getting, as fatigue is often a residual that is overlooked because no one can see it. Trouble is, we tend to “look so normal!”
About the foot pain, I was left with a lot of nerve damage in my feet & I have taken 1800 mg of neurontin for over 6 years now. Is it a burning type of sensation? If so, then you might want to try that drug for the pain. Please come here anytime to vent or look for understanding…
[FONT=”Comic Sans MS”][SIZE=”3″][B]
Jeff, this is an excerpt from the Spring 2000 Newsletter:[/B][/SIZE][/FONT]
Residual Effects Following Guillain-Barré
Gareth J. Parry Consultant Neurologist Auckland Hospital
Professor of Neurology University of Minnesota
A second under-appreciated symptom that may persist for many years is pain. Certainly severe disabling pain is very rare. However a number of my patients complain of persistent discomfort in their feet. The discomfort may take the form of annoying parenthesize (tingling) or there may be a vague aching discomfort. The symptoms have the same characteristics as typical neuropathic pain in that they tend to be worse in the evening or at night and are particularly annoying following days during which the patients have been up on their feet a lot. The discomfort is not particularly responsive to analgesics but usually does respond to drugs such as gabapentin or amitriptyline, drugs typically used in the treatment of neuropathic pain. However, these medications have to be taken on a daily basis to be effective and one problem with deciding whether to treat this residual symptom is that the discomfort is usually rather mild. Thus, patients may be daily irritated by their symptom but be reluctant to take a drug every day for a symptom that significantly bothers them only once or twice a month. I have seen no mention in the medical literature of this phenomenon. It is possible that I see a highly selected group of patients in my practice who had initially been more severely affected and that the prevalence of this annoying residual symptom is much higher in my patients than in the usual population of recovered GBS patients. I would be most interested to learn whether the group of patients reported by Merkies and colleagues also suffered from minor persistent discomfort.[/SIZE]
[FONT=”Comic Sans MS”][SIZE=”2″]There are more of his papers in the archives, I find them very helpful, I wish you the best,
Ditto what Gene said, get to a neuro (or even your GP) & get neurontin or the generic form of it called gabapentin. Right now my feet are burning incredibly because I was late with my 3:00 dose. I couldn’t imagine having to live a day without neurontin, with it I barely think about my almost numb feet.
That’s an interesting article, and vicks probably wouldn’t do any harm if you wanted to try it.
I wish there was something to relieve numbness/tingling and prickling. I think that is something I’ll always have. But you learn to live with it and it becomes part of your “normal”.